Fast-acting relief of cold and flu symptoms such as wet cough, nasal and sinus congestion, fever, sore throat pain, minor aches and pains, and chest congestion.

Buckley's - Complete Extra Strength Mucus Relief, 250 Millilitre

$16.79$6.72/100ml

Description

Fast-acting relief of cold and flu symptoms such as wet cough, nasal and sinus congestion, fever, sore throat pain, minor aches and pains, and chest congestion.

Ingredients

Active ingredients: each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200 mg, menthol 20 mg, Non-medicinal ingredients: ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water
Product Number: 00058478107769

Description

Fast-acting relief of cold and flu symptoms such as wet cough, nasal and sinus congestion, fever, sore throat pain, minor aches and pains, and chest congestion.
Product Number: 00058478107769

Disclaimer

The product information on this website may not be 100% accurate. Please check the product packaging information before consumption, especially if you have allergies or other health conditions. Store made products may contain other allergens due to potential cross contamination during handling.